# SDR CALA2014012000092

- Difficulty date: January 20, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 39,686 hours, 12,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FLOOR SUPPORT CORRODED AT STATION 345 BL 0.  R & R FLOOR SUPPORT AT STATION 345 BL 0 IAW B757-30 0 SRM 51-40-02.  BETWEEN FS 345 TO FS 420 REMOVED FLOOR SUPPORT & DRAWING 141N5190.
